MAUDE Adverse Event Report: MAKO SURGICAL CORP. ARRAY- RIO BASE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. ARRAY- RIO BASE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 112227
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Residue at post of base array.Case type / application: tka.
 
Event or Problem Description
Residue at post of base array.Case type / application: tka.
 
Additional Manufacturer Narrative
Reported event: residue at post of base array; case type / application: tka.Product inspection: visual inspection confirms residue at post of base array.Product history review: review of the device history records indicate (b)(4) devices were manufactured under p/n 112227 lot 19020416 and all were accepted into final stock on 29 sep 2016 with no reported discrepancies.Complaint history review: conclusion: the event was confirmed during visual inspection.Preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.No additional investigation or specific actions are h3 other text : device not returned.

Brand Name
ARRAY- RIO BASE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key10697498
Report Number0002249697-2020-02170
Device Sequence Number3933922
Product Code OLO
UDI-Device Identifier00848486017446
UDI-Public00848486017446
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112227
Device Catalogue Number112227
Device Lot Number19020416
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Initial Date Received by Manufacturer 09/21/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;